<< Previous Issue Communications of the Korean Mathematical Society (Vol. 26, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 1—161
Abundant semigroups with quasi-ideal $S$-adequate transversals
Xiangjun Kong and Pei Wang
MSC numbers : 20M10
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 1—12
Permuting tri-$f$-derivations in lattices
Hasret Yazarli and Mehmet Ali \"Ozt\"urk
MSC numbers : 06B35, 06B99, 16D30, 16S99, 16Y99
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 13—21
Composite implicit random iterations for approximating common random fixed point for a finite family of asymptotically nonexpansive random operators
Shrabani Banerjee and Binayak S. Choudhury
MSC numbers : 47H10
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 23—35
Asymptotic equivalence for linear differential systems
Sung Kyu Choi, Namjip Koo, and Keonhee Lee
MSC numbers : 34C41, 34D05, 34D23, 34G10
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 37—49
Iterative methods for generalized equilibrium problems and nonexpansive mappings
Sun Young Cho, Shin Min Kang, and Xiaolong Qin
MSC numbers : 47H05, 47H09, 47J05, 47J25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 51—65
Some Eisenstein series identities related to modular equation of the fourth order
Bhaskar Srivastava
MSC numbers : 11F20, 33D15
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 67—77
On rank one perturbations of the unilateral shift
Eungil Ko and Ji Eun Lee
MSC numbers : Primary 47A11; Secondary 47A10
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 79—88
Gibbs phenomenon and certain nonharmonic Fourier series
Jungsoo Rhee
MSC numbers : 42A20, 42A24
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 89—98
Several stability problems of a quadratic functional equation
In Goo Cho and Hee Jeong Koh
MSC numbers : 39B52
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 99—113
Existence theorems for fixed fuzzy points with closed $\alpha$-cut sets in complete metric spaces
Yeol Je Cho and Narin Petrot
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 115—124
Almost pseudo contact structure
Pratyay Debnath and Arabinda Konar
MSC numbers : 53C25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 125—133
${P}_{( \omega_{r},s)}^{t}$-closed spaces and pre-$(\omega_{r},{s}){t}$-$\theta_f$-cluster sets
Bin Mostakim Uzzal Afsan and Chanchal Kumar Basu
MSC numbers : 54A10, 54E55, 54D20, 54A20, 54C99, 54C60
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 135—149
Maximal inequalities and strong law of large numbers for AANA sequences
Wang Xuejun, Hu Shuhe, Li Xiaoqin, and Yang Wenzhi
MSC numbers : 60E10, 60F15, 60F10
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 151—161

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd